×

Found 6 Documents (Results 1–6)

100
MathJax

The generalized Borwein conjecture. I: The Burge transform. (English) Zbl 0994.05009

Berndt, Bruce C. (ed.) et al., \(q\)-series with applications to combinatorics, number theory, and physics. Proceedings of a conference, University of Illinois, Urbana-Champaign, IL, USA, October 26-28, 2000. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 291, 243-267 (2001).
MSC:  05A15 05A19 33D15
PDF BibTeX XML Cite
Full Text: arXiv

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

Classification